# SDR RAAA99E4004

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9744C
- Make and model: Lkheed 188C
- Aircraft serial: 188C1140
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000553
- Condition: Failed
- Location: Lt Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT PULL DOWN EMERGENCY LIGHT FAILED SERVICE CHECK.  CHANGED EMERGENCY LIGHT ASSEMBLY DUE FAILED.
